# SDR CA040819010

- Difficulty date: August 18, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Aircraft time: 30,205 hours
- Engine: Rroyce TAY65015
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 853BR
- Part serial: 11274
- Condition: Unserviceable
- Location: Pitot
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NO AIRSPEED INDICATION ON F/O SIDE DURING T/O. T/O REJECTED. MAINTENANCE DID A PITOT/STATIC TESTED AND SYSTEM FOUND NORMAL. BOTH ADC COMPUTER INTERCHANGED FORT/S. THE FOLLOWING T/O WAS ALSO REJECTED FOR THE SAME REASON.  MAINTENANCE FOUND THE RT F/O INTERNAL PITOT PROBE CONTAMINATED WITH RUST.  THE PITOT PROBE WAS REPLACED AND AIRCRAFT DISPATCHED SERVICEABLE.
